# SDR R61A201312111344

- Difficulty date: December 11, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut
- Part number: MS2113306
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CARGO FWD LATCH FITTING FWD TOP NUT CORRODED.  MAINTENANCE R & R AFT CARGO FWD LATCH FITTING FWD TOP NUT AND WASHER IAW AMM 20-10-01.  PN MS21133-06, NUT, AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
